Riesz transforms for Dunkl transform
[Transformées de Riesz associés à la transformée de Dunkl]
Annales Mathématiques Blaise Pascal, Tome 19 (2012) no. 1, pp. 247-262.

Dans cet article, nous étudions la bornitude des transformées de Riesz associées à la transformée de Dunkl sur les espaces L p , 1<p<.

In this paper we obtain the L p -boundedness of Riesz transforms for the Dunkl transform for all 1<p<.

DOI : https://doi.org/10.5802/ambp.312
Classification : 17B22,  32A55,  43A32,  42A45
Mots clés: Dunkl transforms, Riesz Transforms, Singular integrals
@article{AMBP_2012__19_1_247_0,
     author = {Bechir Amri and Mohamed Sifi},
     title = {Riesz transforms for Dunkl transform},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {247--262},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {19},
     number = {1},
     year = {2012},
     doi = {10.5802/ambp.312},
     mrnumber = {2978321},
     zbl = {pre06065098},
     language = {en},
     url = {ambp.centre-mersenne.org/item/AMBP_2012__19_1_247_0/}
}
Bechir Amri; Mohamed Sifi. Riesz transforms for Dunkl transform. Annales Mathématiques Blaise Pascal, Tome 19 (2012) no. 1, pp. 247-262. doi : 10.5802/ambp.312. https://ambp.centre-mersenne.org/item/AMBP_2012__19_1_247_0/

[1] B. Amri; A. Gasmi; M. Sifi Linear and bilinear multiplier operators for the Dunkl transform, Mediterranean Journal of Mathematics, Volume 7 (2010), pp. 503-521 | Article | MR 2738574 | Zbl 1209.42006

[2] F. Dai; H. Wang A transference theorem for the Dunkl transform and its applications, Journal of Functional Analysis, Volume 258 (2010), pp. 4052-4074 | Article | MR 2609538 | Zbl 1246.42015

[3] C. F. Dunkl Differential–Difference operators associated to reflection groups, Trans. Amer. Math., Volume 311 (1989), pp. 167-183 | Article | MR 951883 | Zbl 0652.33004

[4] S. Hassani; S. Mustapha; M. Sifi Riesz potentials and fractional maximal function for the Dunkl transform, J. Lie Theory, Volume 19 (2009, no. 4), pp. 725-734 | MR 2599001 | Zbl 1183.33022

[5] M.F.E. de Jeu The Dunkl transform, Invent. Math., Volume 113 (1993), pp. 147-162 | Article | | MR 1223227 | Zbl 0789.33007

[6] M. Rosler Dunkl operators: theory and applications, in Orthogonal polynomials and special functions (Leuven, 2002), N , Lect. Notes Math., Volume 1817 (2003), pp. 93-135 | MR 2022853 | Zbl 1029.43001

[7] M. Rosler A positive radial product formula for the Dunkl kernel, Trans. Amer. Math. Soc., Volume 355 (2003), pp. 2413-2438 | Article | MR 1973996 | Zbl 1015.33010

[8] E. M. Stein Harmonic Analysis: Reals-Variable Methods, Orthogonality and Oscillatory Integrals, PrincetonS, New Jersey, 1993 | MR 1232192 | Zbl 0821.42001

[9] S. Thangavelu; Y. Xu Convolution operator and maximal function for Dunkl transform, J. Anal. Math., Volume 97 (2005), pp. 25-55 | Article | MR 2274972 | Zbl 1131.43006

[10] S. Thangavelu; Y. Xu Riesz transforms and Riesz potentials for the Dunkl transform, J. Comp. and Appl. Math., Volume 199 (2007), pp. 181-195 | Article | MR 2267542